Universidad Complutense de Madrid
E-Prints Complutense

Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires.

Impacto

Downloads

Downloads per month over past year



Carrillo Menéndez, José (1986) Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 303 (5). pp. 189-192. ISSN 0764-4442

Official URL: http://www.sciencedirect.com/science/journal/07644442


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We prove uniqueness of the Krushov solution of the equation −u+div((u))+ au 3 f 0 with homogeneous boundary datum. Is not necessarily continuous


Item Type:Article
Subjects:Sciences > Mathematics > Differential equations
ID Code:15936
Deposited On:12 Jul 2012 11:53
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page